MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/eye.2012.274

Медицинская библиотека · Eye (London, England) · 2013

Retinal angiomatous proliferation occurring after radiotherapy.

De Salvo G, Hannan S R, James N, Lotery A J

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe two cases of retinal angiomatous proliferation (RAP)-like lesion following radiation therapy for primary tumor.

PATIENTS AND

METHODS

Retrospective evaluation of two patients with previous irradiation treatment for a pleomorphic adenoma of the lacrimal gland and a vocal cord carcinoma, respectively. Visual acuity (VA), fluorescein angiography and optical coherence tomography were performed and demonstrated a RAP-like lesion in both cases. Treatment with intravitreal injections of Ranibizumab was performed with a follow-up of 19 and 10 months, respectively.

RESULTS

Both the patients had a positive response to the treatment with improvement in VA and reduction of intraretinal fluid.

CONCLUSION

RAP-like lesions can develop following radiation treatment for a primary tumor. In patients presenting with idiopathic RAP, a history of prior radiotherapy should be considered.

Для цитирования: De Salvo G, Hannan S R, James N, Lotery A J. Retinal angiomatous proliferation occurring after radiotherapy.. Eye (London, England). 2013. DOI: 10.1038/eye.2012.274.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.